Top answers from doctors based on your search:
Disclaimer

do uti cause mood swings

A 19-year-old male asked:
Dr. Michael Sparacino
37 years experience Family Medicine
Possibly: This is one of those problems where a visit to your doctor is necessary to figure out what's going on. Only after a thorough evaluation, including ex ... Read More
1
1 thank
Dr. Chevies Newman
22 years experience Obstetrics and Gynecology
Well: If ur up all night peeing then there is a lack of sleep consolidation which can lower the stress threshold. Mix this with the pain of peeing and runn ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 20-year-old female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
Hormone: Hormonal anomaly/ miscarriage/ bc pill miss step.
1
1 thank
A 27-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
Discuss this : You need to discuss the fact that your period is late and you are having these other symptoms with the doctor treating your UTI. The paragard is a ver ... Read More
1
1 thank
A 20-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Get tested: Urine test strips are cheap and quite effective. If not pregnant, retest in several more days, or go and see a gynecologist.
1
1 comment
1
1 thank
A 19-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
No : Infected urine inside the bladder will not cause external bumps. Those would need to be evaluated by examination.
A 27-year-old female asked:
Dr. Aveshen Govender
Specializes in General Practice
Yes: UTI symptoms may cause fever, weakness and a headache
A 44-year-old member asked:
Dr. James Pritsiolas
22 years experience Nephrology and Dialysis
Yes: A UTI can cause burning more than itching. If there is itching, it is possible that you have a yeast infection.
A 70-year-old female asked:
Dr. Diane Minich
37 years experience Family Medicine
Usually does not: Cause itching. If you are on an antibiotic for the UTI you can develop a yeast infection which can cause itching so call your doctor and tell them yo ... Read More
1
1 thank
A 66-year-old female asked:
Dr. Martin Raff
56 years experience Infectious Disease
Not generally: This compound contains the active ingredient trimethoprim (usually combined with sulfamethoxazole to make Bactrim (sulfamethoxazole and trimethoprim) ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Not normally: If there were complications from a UTI resulting in a significant stress to the body - it might occur.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month